PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 37 | 1 | 251-257
Tytuł artykułu

Effective solutions of some dual integral equations and their applications

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Integral equations of the form (2) below, dual to (1) are studied from the point of view of finding their effective solutions, the results being given in Section 1. The results are applied in Section 2 for solving nonlocal problems for the polyharmonic functions in the half plane.
Słowa kluczowe
Rocznik
Tom
37
Numer
1
Strony
251-257
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Institute of Mathematics, Georgian Academy of Sciences, Tbilisi, Georgia
Bibliografia
  • [1] V. I. Azamatova, Integral equations with the difference and summary kerns in the space (α,β), Izv. AN BSSR Phys. Math. No. 5 (1972), 24-33 (Russian).
  • [2] F. D. Berkovic, An integral equation on the semi-axis, Izv. Vyssh. Uchebn. Zaved. Mathem. 1966 no. 1 (50), 3-14. (Russian).
  • [3] F. D. Gakhov, U. I. Cherski, Equations of convolution type, (Russian), 'Nauka', Moscow, 1978.
  • [4] N. I. Muskhelishvili, Singular integral equations, Groningen, Noordhoff, 1963.
  • [5a] E. I. Obolashvili, Nonlocal problems for some partial differential equations, Applicable Analysis, vol. 45, 1992, 269-280.
  • [5b] E. I. Obolashvili, Nonlocal problems for the Beltrami Equation and Polyharmonic Functions, Proceedings devoted to N. I. Muskhelishvili's anniversary, Tbilisi 1994.
  • [6] V. V. Sobolev, Diffuse irradiation in a medium with mirror reflection boundaries, DAN SSSR 136 (1961) 571-574 (Russian).
  • [7] E. C. Titchmarsh, Introduction to the Theory of Fourier Integrals, Oxford 1950.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv37i1p251bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.